Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Obstetrics and Gynecology
Volume 2013, Article ID 835316, 3 pages
http://dx.doi.org/10.1155/2013/835316
Case Report

Vaginal Atrophy following Long-Term Depot Medroxyprogesterone Acetate Use: A Case Report

Department of Obstetrics and Gynecology, Upstate Medical University, 750 East Adams Street, Syracuse, NY 13210, USA

Received 7 January 2013; Accepted 28 January 2013

Academic Editors: E. Cosmi, C. S. Hsu, T. Levy, and E. Shalev

Copyright © 2013 Christie Walker and Shawky Z. A. Badawy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Christie Walker and Shawky Z. A. Badawy, “Vaginal Atrophy following Long-Term Depot Medroxyprogesterone Acetate Use: A Case Report,” Case Reports in Obstetrics and Gynecology, vol. 2013, Article ID 835316, 3 pages, 2013. https://doi.org/10.1155/2013/835316.